Click on the post headline to read the full blogpost


Monistat Worsens Symptoms Of A Yeast Infection

When monistat worsens the symptoms of a yeast infection, there can be two reasons for this to happen.

Candida is resistant

If you have been using the monistat for a while then the Candida yeast in your vagina could now be resistant to the monistat.

This usually happens when the monistat kills the Candida but it keeps coming back because you have a yeast infection of the intestines ( candidiasis ). When you stop using the monistat it just spreads from the intestines to your vagina but every time it comes back it comes back stronger, and then gets resistant to the monistat.



If it’s the first time you have used monistat then you be suffering from side effects associated with this anti fungal cream. Side effects of monistat include…

  • Irritation of the skin
  • Itching
  • Burning
  • Increased need to urinate

There are other side effects from using monistat but these are the ones that may make you think your yeast infection is getting worse.

Natural cures for your yeast infection

Whichever one of these is the reason you’re suffering and not being cured your next option is to start a natural approach to curing your Candida yeast problem. If you do have a yeast infection of the intestines then you need to start an anti Candida protocol as soon as possible. It will save you a lot of health problems in the future.

I suffered for months with recurrent yeast infections and all the Symptoms that are associated with candidiasis. The problem I had though I didn’t even know candidiasis existed so at first, while my symptoms were getting worse I couldn’t do anything about them.

You’re now in the perfect position to take control of your health and
cure your yeast infection naturally. Once the yeast beast is inside your body it doesn’t go away on it’s own.


Comments are closed.